# SDR AALA2018053099015

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 12,673 hours, 3,785 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER AND EMERGENCY OPERATING CYLINDER PRESSURES WERE LOW,  1400 PSI AT 77 DEGREES F.   SERVICED THE CYLINDERS IAW AMM 52-10-00.
